Alert archive / Texas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 46, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at May 23, 2013, 5:56 PM CDT for Brewster County, Texas. It was in force for 64 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 23, 2013, 5:56 PM CDT (22:56 UTC)
- Expired
- May 23, 2013, 7:00 PM CDT
- In force
- 64 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
County Brewster County, TX
The radar
The Midland/Odessa radar (KMAF), 229 km from the middle of the area, began a volume at 22:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 23, 6:00 PM CDT | HAIL 0.88 | 3 Wsw Alpine, TX | |
| May 23, 6:10 PM CDT | HAIL 1.75 | 16 S Marathon, TX | |
| May 23, 6:55 PM CDT | NON-TSTM WND GST 50 | 5 Sw Hovey, TX | NO HAIL REPORTED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 23, 2:03 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Del Rio, TX (KDRT), launched 12:00Z, 10.9 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3771 J/kg
- Mixed-layer CIN
- -60 J/kg
- Mixed-layer LCL
- 578 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 96 m²/s²
- 0-3 km storm-relative helicity
- 103 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 4.5
The text
As transmitted, in the capitals the NWS used until 2016.
956
WUUS54 KMAF 232256
SVRMAF
TXC043-240000-
/O.NEW.KMAF.SV.W.0046.130523T2256Z-130524T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
556 PM CDT THU MAY 23 2013
THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BREWSTER COUNTY IN SOUTHWEST TEXAS...
* UNTIL 700 PM CDT
* AT 550 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED FROM 5 MILES SOUTHWEST OF ALPINE TO 9 MILES SOUTHWEST OF
PERSIMMON GAP...MOVING NORTHEAST AT 25 MPH.
* THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS...
ALPINE...MARATHON AND PERSIMMON GAP
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...DEADLY CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK
SAFE SHELTER NOW.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING
FOR WEST TEXAS. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT
UNTIL 1000 PM CDT THURSDAY EVENING FOR SOUTHEAST NEW MEXICO AND
SOUTHWESTERN TEXAS.
&&
LAT...LON 3034 10299 2980 10263 2972 10270 2958 10279
2945 10323 3037 10378 3063 10339
TIME...MOT...LOC 2255Z 210DEG 22KT 3002 10341
$$1 follow-up statement
957
WWUS54 KMAF 232325
SVSMAF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
625 PM CDT THU MAY 23 2013
TXC043-240000-
/O.CON.KMAF.SV.W.0046.000000T0000Z-130524T0000Z/
BREWSTER TX-
625 PM CDT THU MAY 23 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR BREWSTER COUNTY...
AT 610 PM CDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM PRODUCING
GOLF BALL SIZE HAIL...16 MILES SOUTH OF MARATHON. AT 618 PM CDT...
A LINE OF SEVERE THUNDERSTORMS EXTENDED FROM 5 MILES EAST OF ALTUDA
TO 13 MILES SOUTHEAST OF PERSIMMON GAP...MOVING NORTHEAST AT 20 MPH.
SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE...
MARATHON...NORTH CENTRAL BREWSTER COUNTY AND SOUTHERN BREWSTER COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS... DEADLY CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER... IF YOU CAN
HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK
SAFE SHELTER NOW.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING
FOR WEST TEXAS. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT
UNTIL 1000 PM CDT THURSDAY EVENING FOR SOUTHEAST NEW MEXICO AND
SOUTHWESTERN TEXAS.
&&
LAT...LON 3034 10299 2980 10263 2972 10270 2958 10279
2945 10323 3037 10378 3063 10339
TIME...MOT...LOC 2323Z 210DEG 22KT 3026 10330
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 2:22 PM CDT, 3 hours 34 minutes earlier.
Area forecast discussion, May 23, 2:22 PM CDT, 3 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 222 PM CDT THU MAY 23 2013 .DISCUSSION... A MOIST AND UNSTABLE ENVIRONMENT IS TAKING SHAPE THIS AFTERNOON WITH DEWPOINTS IN THE 50S AND 60S AND CAPE VALUES IN EXCESS OF 3 KJ/KG ACROSS AREAS EAST OF A DRYLINE LOCATED ACROSS THE PERMIAN BASIN AND TRANS PECOS. CONVECTION HAS ALREADY DEVELOPED ACROSS THE DAVIS MOUNTAINS AND SOUTHEAST NEW MEXICO AND IT IS EXPECTED TO CONTINUE TO DEVELOP AND EXPAND IN COVERAGE ACROSS THE CWA. MID LEVEL LIFT IS PRESENT WITH GOOD OMEGA VALUES AND A SHORTWAVE MOVING NEAR THE AREA. SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING WITH THE GOOD MOISTURE...LIFT AND INSTABILITY PRESENT. A TORNADO WATCH AND SEVERE THUNDERSTORM WATCH ARE IN EFFECT UNTIL 10 PM CDT. THE SOMEWHAT MODEST SHEAR VALUES WOULD BE THE ONLY PROHIBITING FACTOR KEEPING STORMS FROM REACHING SEVERE LEVELS. MODELS INDICATE A POSSIBLE MCS DEVELOPING NEAR CHILDRESS TX LATE THIS EVENING AND MOVING SOUTHWARD DURING THE OVERNIGHT HOURS. THE STORM COMPLEX MAY IMPACT THE NORTHEAST PERMIAN BASIN DURING THE EARLY MORNING HOURS ON FRIDAY BUT THIS MAY CHANGE AS NEW MODEL DATA COMES IN THIS EVENING. EXPECT MORE STORMS TO DEVELOP DURING THE DAY FRIDAY AS LOW LEVEL MOISTURE WILL REMAIN PLENTIFUL AND UPPER LIFT WILL REMAIN OVER THE AREA BUT UNCERTAINTY REMAINS AS TO WHERE THE CONVECTION WILL DEVELOP. LAPSE RATES...CAPE AND SHEAR APPEAR TO BE LESS IMPRESSIVE SO DO NOT EXPECT MUCH IF ANY IN TERMS OF SEVERE THUNDERSTORMS. PWATS REMAIN ABOVE 1 INCH THROUGH MUCH OF THE DAY FRIDAY SO HEAVY RAIN WILL BE THE BIGGEST CONCERN WITH THE CONVECTION. KEPT RAIN AND STORMS IN THE FORECAST FOR SATURDAY WITH MID LEVEL LIFT NEAR THE AREA AND LOW LEVEL MOISTURE STILL PRESENT. THE RAIN COOLED AIR AND INCREASED CLOUD COVER IS EXPECTED TO KEEP DAYTIME HIGHS FOR FRIDAY AND SATURDAY SLIGHTLY BELOW NORMAL VALUES. RAIN CHANCES DECREASE FOR SUNDAY AS THE SHORTWAVES MOVE EAST OF THE AREA. DURING THE EARLY PART OF NEXT WEEK...AN UPPER LEVEL TROUGH WILL REMAIN ACROSS THE WESTERN CONUS LEAVING THE REGION IN SOUTHWEST FLOW ALOFT. A DRYLINE WILL BE PRESENT DURING THE AFTERNOON HOURS SO STORMS WILL REMAIN A SLIGHT POSSIBILITY. THE UPPER TROUGH WILL MOVE EASTWARD DURING MID WEEK WITH THUNDERSTORM CHANCES BECOMING MORE POSSIBLE DUE TO INCREASING UPPER LIFT AND LOW LEVEL MOISTURE. DECREASING HEIGHTS WITH THE APPROACH OF THE UPPER TROUGH WILL KEEP TEMPERATURES FROM GETTING TOO HOT NEXT WEEK. MORNING LOWS ARE EXPECTED TO STAY ON THE WARM SIDE DUE TO THE PRESENCE OF GOOD LOW LEVEL MOISTURE. && .PRELIMINARY POINT TEMPS/POPS... ANDREWS TX 68 85 68 84 / 50 30 40 20 BIG SPRING TX 69 86 69 85 / 50 30 40 20 CARLSBAD NM 69 90 65 92 / 20 20 20 20 DRYDEN TX 74 87 69 88 / 30 30 30 20 FORT STOCKTON TX 69 87 67 86 / 50 30 30 20 GUADALUPE PASS TX 63 84 61 87 / 20 20 20 20 HOBBS NM 67 87 64 86 / 40 30 30 20 MARFA TX 57 81 57 85 / 50 30 20 20 MIDLAND INTL AIRPORT TX 69 85 69 84 / 40 30 40 20 ODESSA TX 70 84 69 85 / 40 30 40 20 WINK TX 71 86 69 93 / 40 30 30 20 && .MAF WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. && 05/80
Hazardous weather outlook, May 23, 4:27 PM CDT, 1 hour 29 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 427 PM CDT THU MAY 23 2013 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-242130- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 427 PM CDT THU MAY 23 2013 /327 PM MDT THU MAY 23 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...REMAINDER OF THIS AFTERNOON TONIGHT SCATTERED THUNDERSTORMS...SOME SEVERE...CAN BE EXPECTED ACROSS SOUTHWEST TEXAS AND SOUTHEAST NEW MEXICO THROUGH THE EVENING. LARGE HAIL...DAMAGING WINDS...AND LOCALLY HEAVY RAIN ARE EXPECTED. SEVERE WEATHER WILL BE POSSIBLE OVER THE PERMIAN BASIN INTO THE LOW ROLLING PLAINS. SOME STORMS IN THIS AREA WILL BE CAPABLE OF PRODUCING GOLF BALL TO BASEBALL SIZED HAIL...WIND GUSTS IN EXCESS OF 65 MPH...ISOLATED TORNADOES...AND LOCALLY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE POSSIBLE FRIDAY THROUGH SUNDAY. THOUGH SOME STORMS COULD BE STRONG...PARTICULARLY SATURDAY...THOUGH ORGANIZED SEVERE WEATHER IS NOT CURRENTLY EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Special weather statement, May 23, 4:35 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 435 PM CDT THU MAY 23 2013 TXZ058-059-067-232200- LOVING-WARD-REEVES COUNTY AND UPPER TRANS PECOS- 435 PM CDT THU MAY 23 2013 ...SIGNIFICANT WEATHER ADVISORY FOR AN INTENSIFYING THUNDERSTORM AFFECTING CENTRAL LOVING...NORTH CENTRAL REEVES AND NORTHWESTERN WARD COUNTIES UNTIL 500 PM CDT... AN INTENSIFYING THUNDERSTORM WAS LOCATED 10 MILES WEST OF SLASH RANCH AT 435 PM CDT...MOVING EAST AT 10 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING FOR WEST TEXAS. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS. && LAT...LON 3187 10346 3157 10362 3172 10391 3189 10386 TIME...MOT...LOC 2135Z 288DEG 10KT 3179 10375
Special weather statement, May 23, 4:45 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
445 PM CDT THU MAY 23 2013
TXZ079>081-232215-
BIG BEND AREA-PRESIDIO VALLEY-MARFA PLATEAU-
445 PM CDT THU MAY 23 2013
...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
SOUTHEASTERN PRESIDIO AND WEST CENTRAL BREWSTER COUNTIES UNTIL 515 PM
CDT...
A STRONG THUNDERSTORM WAS LOCATED OVER SOUTHEASTERN PRESIDIO COUNTY
AT 445 PM CDT...MOVING NORTHEAST AT 25 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO PENNY HAIL AND STRONG WINDS TO 50 MPH...DEADLY CLOUD
TO GROUND LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE
SHELTER NOW.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING
FOR WEST TEXAS. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT
UNTIL 1000 PM CDT THURSDAY EVENING FOR SOUTHEAST NEW MEXICO AND
SOUTHWESTERN TEXAS.
&&
LAT...LON 2968 10378 2957 10363 2929 10379 2933 10397
2942 10402
TIME...MOT...LOC 2145Z 210DEG 23KT 2944 10389Local storm report, May 23, 4:49 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
449 PM CDT THU MAY 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
&&
COLLEEN.RHEALocal storm report, May 23, 4:54 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
454 PM CDT THU MAY 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL LAKEWOOD 32.62N 104.35W
05/23/2013 E0.25 INCH EDDY NM TRAINED SPOTTER
RAIN WITH GOLF BALL SIZE HAIL, BECAME ONLY HAIL OF
QUARTER TO HALF DOLLAR SIZE 1615 TO 1630. JUST STARTING
TO RAIN A LITTLE AGAIN. HE IS ON THE SOUTHWEST SIDE OF
THE STORM.
&&
COLLEEN.RHEASpecial weather statement, May 23, 5:06 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
506 PM CDT THU MAY 23 2013
TXZ081-232300-
BIG BEND AREA-
506 PM CDT THU MAY 23 2013
...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
SOUTH CENTRAL BREWSTER COUNTY UNTIL 600 PM CDT...
A STRONG THUNDERSTORM WAS LOCATED 17 MILES SOUTHWEST OF BOQUILLAS
CANYON AT 506 PM CDT...MOVING NORTH AT 10 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO NICKEL SIZE HAIL AND STRONG WINDS TO 55 MPH...DEADLY
CLOUD TO GROUND LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK
SAFE SHELTER NOW.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING
FOR WEST TEXAS. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT
UNTIL 1000 PM CDT THURSDAY EVENING FOR SOUTHEAST NEW MEXICO AND
SOUTHWESTERN TEXAS.
&&
LAT...LON 2898 10320 2897 10325 2901 10333 2928 10325
2932 10294 2919 10292 2919 10293 2917 10295
2917 10299 2910 10303 2909 10307 2906 10308
2904 10310 2903 10309 2898 10312 2897 10315
TIME...MOT...LOC 2206Z 181DEG 9KT 2906 10315Local storm report, May 23, 5:52 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
552 PM CDT THU MAY 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0548 PM HAIL 9 WSW VALENTINE 30.54N 104.63W
05/23/2013 E0.75 INCH PRESIDIO TX PUBLIC
PEA HAIL COVERING GROUND.
&&
GREGORY.MURDOCHThe office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 2:13 PM CDT | Special Weather Statement | MAF | Reeves | 32 min |
| May 23, 2:45 PM CDT | Severe Thunderstorm Warning | MAF | Reeves | 60 min |
| May 23, 2:52 PM CDT | Severe Thunderstorm Warning | MAF | Culberson | 53 min |
| May 23, 3:07 PM CDT | Special Weather Statement | MAF | Presidio | 38 min |
| May 23, 3:40 PM CDT | Special Weather Statement | MAF | Presidio | 50 min |
| May 23, 3:48 PM CDT | Special Weather Statement | MAF | Loving | 27 min |
| May 23, 3:50 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 55 min |
| May 23, 3:58 PM CDT | Severe Thunderstorm Warning | MAF | Presidio | 62 min |
| May 23, 4:14 PM CDT | Flash Flood Warning | MAF | Pecos | 3 hr |
| May 23, 4:18 PM CDT | Special Weather Statement | MAF | Presidio | 57 min |
| May 23, 4:20 PM CDT | Special Weather Statement | MAF | Loving | 25 min |
| May 23, 4:22 PM CDT | Severe Thunderstorm Warning | MAF | Brewster, Jeff Davis, Pecos | 53 min |
| May 23, 4:23 PM CDT | Severe Thunderstorm Warning | MAF | Loving, Reeves, Winkler | 67 min |
| May 23, 4:32 PM CDT | Severe Thunderstorm Warning | MAF | Culberson | 58 min |
| May 23, 4:35 PM CDT | Special Weather Statement | MAF | Loving | 25 min |
| May 23, 4:39 PM CDT | Severe Thunderstorm Warning | MAF | Loving, Reeves | 66 min |
| May 23, 4:45 PM CDT | Special Weather Statement | MAF | 30 min | |
| May 23, 4:55 PM CDT | Severe Thunderstorm Warning | MAF | Presidio | 65 min |
| May 23, 4:58 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Winkler | 62 min |
| May 23, 5:00 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 60 min |
| May 23, 5:06 PM CDT | Special Weather Statement | MAF | 54 min | |
| May 23, 5:19 PM CDT | Severe Thunderstorm Warning | MAF | Andrews | 56 min |
| May 23, 5:21 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 54 min |
| May 23, 5:29 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 61 min |
| May 23, 5:35 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Dawson, Gaines, Martin | 55 min |
| May 23, 5:35 PM CDT | Severe Thunderstorm Warning | MAF | Jeff Davis, Presidio | 55 min |
| May 23, 5:43 PM CDT | Severe Thunderstorm Warning | MAF | Borden, Scurry | 62 min |
| May 23, 6:07 PM CDT | Special Weather Statement | MAF | Jeff Davis | 53 min |
| May 23, 6:12 PM CDT | Severe Thunderstorm Warning | MAF | Borden, Howard, Mitchell, Scurry | 63 min |
| May 23, 6:41 PM CDT | Tornado Warning | MAF | Brewster, Pecos | 34 min |
| May 23, 6:56 PM CDT | Tornado Warning | MAF | Brewster, Jeff Davis, Pecos | 34 min |
| May 23, 6:58 PM CDT | Severe Thunderstorm Warning | MAF | Brewster, Pecos, Terrell | 62 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.